# SDR DALA2025012400612

- Difficulty date: January 11, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 69,370 hours, 32,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0756499) BELT LOADER CONTACTED FORWARD CARGO SKIN AREA 7 TO 9 INCHES UP FROM FLOOR THRESHOLD ON FORWARD SIDE OF CARGO OPENING. REPAIRED DAMAGE PER ERA 623563-14.
